Alert archive / Kentucky / Flash Flood Warnings in 2024

Flash Flood Warning 7, NWS Jackson, KY

August 1, 2024Clay County, Knox County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 1, 2024, 8:19 PM EDT for Clay County, Knox County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2024, 8:19 PM EDT (00:19 UTC)
Expired
Aug 1, 2024, 10:26 PM EDT
In force
2 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Clay County, KY, Knox County, KY

The radar

The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.3 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2024-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1775 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2024-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1775 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1539 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

461 
WGUS53 KJKL 020019
FFWJKL
KYC051-121-020315-
/O.NEW.KJKL.FF.W.0007.240802T0019Z-240802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
819 PM EDT Thu Aug 1 2024

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Southwestern Clay County in southeastern Kentucky...
  North Central Knox County in southeastern Kentucky...

* Until 1115 PM EDT.

* At 819 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Woollum, Haven, Cottongin, Sprule, Fount, Jonsee, Park Valley, 
  House, Fletcher, Tedders, Green Road, Cranes Nest, Ogle, Gibbs, 
  Jarvis, Knoxfork, Goose Rock, Botto, Lipps and Plank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3699 8395 3700 8393 3701 8393 3704 8392
      3703 8391 3705 8388 3706 8387 3706 8388
      3709 8380 3710 8371 3710 8366 3707 8364
      3704 8366 3701 8374 3694 8386 3695 8391
      3699 8401 3698 8396

FLASH FLOOD...RADAR INDICATED

$$

CMC
2 follow-up statements
753 
WGUS73 KJKL 020203
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
1003 PM EDT Thu Aug 1 2024

KYC051-121-020315-
/O.CON.KJKL.FF.W.0007.000000T0000Z-240802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay KY-Knox KY-
1003 PM EDT Thu Aug 1 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT THIS 
EVENING FOR SOUTHWESTERN CLAY AND NORTH CENTRAL KNOX COUNTIES...

At 1003 PM EDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 1 and 2.25 inches of rain 
have fallen. Flooding impacts will continue, but no additional 
rainfall is expected. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Woollum, Haven, Cottongin, Sprule, Fount, Jonsee, Park Valley, 
  House, Fletcher, Tedders, Green Road, Cranes Nest, Ogle, Gibbs, 
  Jarvis, Knoxfork, Goose Rock, Botto, Lipps and Plank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3699 8395 3700 8393 3701 8393 3704 8392
      3703 8391 3705 8388 3706 8387 3706 8388
      3709 8380 3710 8371 3710 8366 3707 8364
      3704 8366 3701 8374 3694 8386 3695 8391
      3699 8401 3698 8396

FLASH FLOOD...RADAR INDICATED

$$

CMC
048 
WGUS73 KJKL 020226
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
1026 PM EDT Thu Aug 1 2024

KYC051-121-020236-
/O.CAN.KJKL.FF.W.0007.000000T0000Z-240802T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clay KY-Knox KY-
1026 PM EDT Thu Aug 1 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN CLAY AND NORTH 
CENTRAL KNOX COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 800 PM EDT Friday for portions 
of east central, south central, and southeast Kentucky.

&&

LAT...LON 3699 8395 3700 8393 3701 8393 3704 8392
      3703 8391 3705 8388 3706 8387 3706 8388
      3709 8380 3710 8371 3710 8366 3707 8364
      3704 8366 3701 8374 3694 8386 3695 8391
      3699 8401 3698 8396

$$

CMC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 6:38 PM EDT, 1 hour 41 minutes earlier. Its key messages:

  • Torrential rainfall in showers and thunderstorms may pose an elevated risk of flash flooding across eastern Kentucky, especially south of the Mountain Parkway, through Friday.
  • The threat for isolated to scattered severe thunderstorms with damaging wind gusts persists, primarily during the afternoon/ evening hours, through Friday.
  • Heat and humidity will persist through Friday, with heat indices forecast to near 100F.
Area forecast discussion, Aug 1, 6:38 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
638 PM EDT Thu Aug 1 2024

.KEY MESSAGES...

- Torrential rainfall in showers and thunderstorms may pose an
  elevated risk of flash flooding across eastern Kentucky,
  especially south of the Mountain Parkway, through Friday.

- The threat for isolated to scattered severe thunderstorms with
  damaging wind gusts persists, primarily during the afternoon/
  evening hours, through Friday.

- Heat and humidity will persist through Friday, with heat indices
  forecast to near 100F.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 455 PM EDT THU AUG 1 2024

Late this afternoon, an expansive upper level ridge was centered
in the vicinity of the Four Corners region and extended across
most of the western Conus as well as across the Southeast Conus.
Meanwhile, a shortwave trough/upper low was working across the
upper MS Valley to Mid MS Valley regions with an additional couple
of shortwaves working through the OH Valley region. At the
surface, an area of low pressure was working across the upper MS
Valley with a cold front trailing into the central to southern
Plains regions and a warm front southeast toward the Lower OH
Valley region. Meanwhile, sfc high pressure extended from the
eastern Gulf of Mexico into the Southeast Conus. With the eastern
KY region in the warm sector between these two systems, a moist
airmass was in place across the region with PW generally on the
order of 1.7 to 1.75 inches at this time. Surface dewpoints were
in the low to mid 70s at present with temperatures in the mid 80s
to low 90s. MLCAPE was analyzed in the 1500 to 2000 J/kg range
while effective shear was generally 25KT or less. At present, the
region was free of convection while an MCS was upstream of the
region and extended from Southern IN into portions of central and
western KY.

This evening and tonight, the upper low and associated shortwave
trough is expected to track southeast to the Great Lakes to Lower
OH valley regions per the consensus of guidance with multiple
disturbance working across the OH Valley region. Through tonight,
the sfc low will gradually work to the southeast corner of Lake MI
with the trailing cold front entering the Lower OH Valley. PW is
forecast to remain in roughly the 1.75 to 2 inch range for much of
the night, though it should decrease late. The upstream MCS
should continue east and southeast per recent CAM runs and arrive
into the area between 6 PM and 8 PM and then progress to the VA
border through around midnight. Some instability should remain as
it arrives, with MLCAPE on the order of 1500 to 2500 J/kg range at
that point though instability will begin to diminish as the
evening progresses. Effective shear is forecast to be marginal in
the 25 to 30 KT range. DCAPE ahead of the MCS is forecast to be
less than the past couple of days, but still decent at 1000 to
1100 J/kg. Wind gusts and heavy rain rates still appear to be the
main threats as the system works across the area. Some areas
across the southern portions of the forecast area have received 1
to 5 inches of rain over the past few days. There has been some
time for the ground to recover since heavier rain fell on
Wednesday and Wednesday evening, but in any locations that pick up
multiple rounds showers and storms, excessive rain could result
in instances of flash flooding. Behind the MCS, chances for
showers and storms will diminish, but a few showers or storms
cannot be ruled out overnight.

Friday and Friday night, the upper level low/trough should move
gradually to the eastern Great Lakes to TN Valley regions
downstream of upper level ridging over the western Conus. The frontal
zone associated with the upper level trough should continue east
and southeast and gradually enter eastern KY late on Friday night.
Ahead of the front and upper level trough, multiple weak
disturbances will cross the area with PW forecast to return into
the 1.7 to 1.9 inch range on Friday. Daytime heating combined with
the approaching front and mid level disturbances should result in
an increase in coverage of convection on Friday. Heating of the
warm and moist airmass should result in MLCAPE on the order of
2000 J/kg with shear on the marginal side. Strong wind gusts
cannot be ruled out on Friday afternoon and evening with any of
the more robust cells. Additional rounds of convection may
progress across areas that were affected by heavy rainfall in
recent days and the Flood Watch for the southwest portion of the
area was extended into Friday evening. Chances for convection will
linger through Friday night, though coverage should decrease.

.LONG TERM...(Saturday through Thursday)
Issued at 247 PM EDT THU AUG 1 2024

Deterministic models and their ensembles continue to remain in very
good agreement for the start of the period as they continue to hint
at a shortwave existing across the Ohio Valley. At the surface, the
low is forecast to remain over the Ohio Valley. This will keep PoP
chances across the area through the day Saturday. As mean upper-
level pull shifts northeast and increasing heights build in from the
southwest, high pressure and drier air will begin to build into the
region. This will push the Ohio Valley low out of the region
bringing an end to the PoP chances for the end of the weekend into
next week.

Next week continues to look dry as upper-level ridging remains in
place. However, the main jet will be to the north of the area and
multiple weak perturbations are forecast to move through the mean
flow. While, the best forcing looks to be across the Great Lakes and
north of the Ohio River, can't rule out days of increased cloud
cover or a stray shower or storm working into the Commonwealth. The
Rain chances begin to increase Wednesday into Thursday as a cold
front dives southeast into the region.

Overall, the forecast period will start with showers and
thunderstorms. High pressure will build in and bring drier weather.
Temperatures will peak in the upper-80s to low-90s during the day
and mid to upper-60s overnight. A passing system may approach the
area for the end of the forecast period bringing renewed chances for
showers and storms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
ISSUED AT 638 PM EDT THU AUG 1 2024

A strong line of showers and thunderstorms will be entering the
western part of the forecast area by 00z, with activity moving
quickly east through ~03-04z. Strong gusty winds will likely
impact all TAF sites as the storms move through. Reductions down
to MVFR ceilings and MVFR/IFR visibility cannot be ruled out as
well between 06 and 13Z in some areas, with this most probable at
KSYM and KJKL, in higher terrain near the VA border, and with fog
in deeper valleys. VFR conditions are expected to return to all
areas at the end the period. Otherwise, light and variable winds
are expected outside of convection with west to west-southwest
winds generally less than 10 kts developing toward the 15z-17z
period Friday.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday evening for KYZ058-068-069-079-080-
083>088-111>118.

&&

SHORT TERM...JP
LONG TERM...VORST
AVIATION...CMC
Hazardous weather outlook, Aug 1, 4:00 PM EDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
400 PM EDT Thu Aug 1 2024

KYZ044-050>052-059-060-104-106>110-119-120-022000-
Fleming-Montgomery-Bath-Rowan-Powell-Menifee-Elliott-Morgan-Johnson-
Wolfe-Magoffin-Floyd-Martin-Pike-
400 PM EDT Thu Aug 1 2024

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...This evening and tonight.

There is a chance of thunderstorms, some of which may become severe
and produce damaging winds and possibly hail this evening. An
isolated spin-up tornado cannot be ruled out. Additionally, any
location that receives multiple rounds of showers and thunderstorms
could experience instances of isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are possible at times through Sunday, and also from
Tuesday to Wednesday. Strong to severe thunderstorms and locally
heavy rainfall leading to isolated flooding cannot be ruled out on
Friday.

The combination of high humidity and hot temperatures is expected to
bring afternoon heat indices peaking near 100 for some locations on
Friday and also from Monday to Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any occurrences of flooding or thunderstorm
wind damage through tonight.

KYZ058-068-069-079-080-083>088-111>118-022000-
Estill-Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-
Bell-Harlan-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-
400 PM EDT Thu Aug 1 2024

...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for a portion of eastern Kentucky.

.DAY ONE...This evening and tonight.

There is a chance of thunderstorms, some of which may become severe
and produce damaging winds and possibly hail this evening. An
isolated spin-up tornado cannot be ruled out. Multiple rounds of
showers and thunderstorms could lead to instances of flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are possible at times through Sunday, and also from
Tuesday to Wednesday. Strong to severe thunderstorms and locally
heavy rainfall leading to isolated flooding cannot be ruled out on
Friday.

The combination of high humidity and hot temperatures is expected to
bring afternoon heat indices peaking near 100 for some locations on
Friday and also from Monday to Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any occurrences of flooding or
thunderstorm wind damage through tonight.

JP

In the hours before

Local storm report, Aug 1, 7:53 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
753 PM EDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Non-Tstm Wnd Gst 1 NNW Monticello        36.85N 84.85W
08/01/2024  M40 MPH          Wayne              KY   AWOS

            AWOS station KEKQ Monticello Apt.

0720 PM     Non-Tstm Wnd Gst Olin                    37.36N 83.97W
08/01/2024  M41 MPH          Jackson            KY   Mesonet

            Mesonet station OLIN McKee 5 S.

0720 PM     Non-Tstm Wnd Gst 3 E Parnell             36.87N 84.90W
08/01/2024  M42 MPH          Wayne              KY   Mesonet

            Mesonet station MONT Monticello 4 NW.

&&
Local storm report, Aug 1, 7:54 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
754 PM EDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     Non-Tstm Wnd Gst 1 WNW Preston           38.09N 83.76W
08/01/2024  M44 MPH          Bath               KY   Mesonet

            Mesonet station PRST Owingsville 4 S.

&&
Local storm report, Aug 1, 8:00 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
800 PM EDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Tstm Wnd Gst     1 NNW Monticello        36.85N 84.85W
08/01/2024  M40 MPH          Wayne              KY   AWOS

            Corrects previous non-tstm wnd gst report
            from 1 NNW Monticello. AWOS station KEKQ
            Monticello Apt.

0720 PM     Tstm Wnd Gst     Olin                    37.36N 83.97W
08/01/2024  M41 MPH          Jackson            KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from Olin. Mesonet station OLIN McKee 5 S.

0735 PM     Tstm Wnd Gst     Somerset Pulaski County 37.05N 84.62W
08/01/2024  M41 MPH          Pulaski            KY   AWOS

            Corrects previous tstm wnd gst report from
            Somerset Pulaski County. AWOS station KSME
            Somerset Apt.

0720 PM     Tstm Wnd Gst     3 E Parnell             36.87N 84.90W
08/01/2024  M42 MPH          Wayne              KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 3 E Parnell. Mesonet station MONT
            Monticello 4 NW.

0735 PM     Tstm Wnd Gst     1 WNW Preston           38.09N 83.76W
08/01/2024  M44 MPH          Bath               KY   Mesonet

            Corrects previous non-tstm wnd gst report
            from 1 WNW Preston. Mesonet station PRST
            Owingsville 4 S.

&&
Local storm report, Aug 1, 8:08 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
808 PM EDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     Non-Tstm Wnd Gst 1 ESE London-Corbin Air 37.08N 84.07W
08/01/2024  M56 MPH          Laurel             KY   ASOS

            ASOS station KLOZ London-Corbin Apt. Two
            gusts to 56 mph reported, one at 7:53 PM and
            another at 7:57 PM.

&&
Local storm report, Aug 1, 8:10 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
810 PM EDT Thu Aug 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     Tstm Wnd Gst     1 ESE London-Corbin Air 37.08N 84.07W
08/01/2024  M56 MPH          Laurel             KY   ASOS

            Corrects previous non-tstm wnd gst report
            from 1 ESE London-Corbin Airport. ASOS
            station KLOZ London-Corbin Apt. Two gusts to
            56 mph reported, one at 7:53 PM and another
            at 7:57 PM.

&&
Special weather statement, Aug 1, 8:10 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service JACKSON KY
810 PM EDT Thu Aug 1 2024

KYZ069-111>117-020045-
Jackson KY-Lee KY-Clay KY-Breathitt KY-Perry KY-Knott KY-Owsley KY-
Leslie KY-
810 PM EDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT OWSLEY...NORTHERN LESLIE...
NORTHWESTERN PERRY...NORTHWESTERN KNOTT...BREATHITT...SOUTHEASTERN
LEE AND NORTHERN CLAY COUNTIES THROUGH 845 PM EDT...

At 810 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Frozen Creek to Lake. Movement was east at 45
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hazard, Jackson, Manchester, Hyden, Booneville, Buckhorn, Turin,
Buck, Blake, Vail, Southfork, Cowcreek, Fogertown, Noctor,
Shepherdtown, Herron, Hooker, Lerose, Avawam, and Byron.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Hal Rogers Parkway between mile markers 11 and 59.
 Kentucky Highway 80 in Perry County between mile markers 9 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
south central and southeastern Kentucky.

&&

LAT...LON 3712 8394 3716 8395 3756 8370 3757 8302
      3752 8299 3718 8326 3711 8388 3712 8389
      3711 8391
TIME...MOT...LOC 0010Z 272DEG 41KT 3758 8343 3710 8390

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

VORST

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:07 PM EDTSevere Thunderstorm WarningJKLBath, Breathitt, Elliott, Fleming, Johnson, Lee and 5 more38 min
Aug 1, 8:10 PM EDTSpecial Weather StatementJKLBreathitt, Clay, Owsley, Perry35 min
Aug 1, 8:11 PM EDTAreal Flood AdvisoryJKLClay, Knox, Laurel8 min
Aug 1, 8:22 PM EDTSevere Thunderstorm WarningJKLBell, Breathitt, Clay, Floyd, Harlan, Knott and 9 more53 min
Aug 1, 8:34 PM EDTFlash Flood WarningJKLClay, Knox112 min
Aug 1, 8:36 PM EDTSevere Thunderstorm Warning Considerable damage threatJKLBreathitt, Clay, Knott, Leslie, Letcher, Perry24 min
Aug 1, 8:39 PM EDTSpecial Weather StatementJKLFloyd, Johnson, Magoffin, Martin51 min
Aug 1, 8:56 PM EDTAreal Flood AdvisoryJKLBell, Clay, Knox, Leslie91 min
Aug 1, 9:01 PM EDTSevere Thunderstorm WarningJKLFloyd, Magoffin, Martin, Pike29 min
Aug 1, 9:07 PM EDTSpecial Weather StatementJKLHarlan, Knott, Letcher, Pike38 min
Aug 1, 9:17 PM EDTSevere Thunderstorm WarningJKLFloyd, Knott, Pike28 min
Aug 1, 9:39 PM EDTSevere Thunderstorm WarningJKLPike36 min
Aug 2, 8:57 AM EDTSpecial Weather StatementJKLPulaski, Rockcastle33 min
Aug 2, 9:31 AM EDTSpecial Weather StatementJKLClay, Laurel44 min
Aug 2, 10:04 AM EDTSpecial Weather StatementJKLClay, Knox41 min
Aug 2, 10:58 AM EDTSpecial Weather StatementJKLHarlan, Leslie, Letcher47 min
Aug 2, 11:19 AM EDTSpecial Weather StatementJKLPike41 min
Aug 2, 11:37 AM EDTSevere Thunderstorm WarningJKLHarlan, Letcher23 min
Aug 2, 1:52 PM EDTAreal Flood AdvisoryJKLKnox, Laurel, Whitley3 hr
Aug 2, 2:10 PM EDTAreal Flood AdvisoryJKLKnox, Whitley2 hr
Aug 2, 2:44 PM EDTSpecial Weather StatementJKLKnox31 min
Aug 2, 2:58 PM EDTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knox, Leslie, Whitley6 hr
Aug 2, 3:04 PM EDTSevere Thunderstorm WarningJKLBell, Harlan41 min
Aug 2, 3:11 PM EDTSpecial Weather StatementJKLBell34 min
Aug 2, 3:43 PM EDTSpecial Weather StatementJKLLee, Wolfe32 min
Aug 2, 3:46 PM EDTSpecial Weather StatementJKLHarlan29 min
Aug 2, 4:22 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin, Owsley, Wolfe23 min
Aug 2, 4:42 PM EDTSpecial Weather StatementJKLPike33 min
Aug 2, 4:53 PM EDTSevere Thunderstorm WarningJKLPike37 min
Aug 2, 5:21 PM EDTSpecial Weather StatementJKLMcCreary, Whitley24 min
Aug 2, 5:32 PM EDTSevere Thunderstorm WarningJKLPike13 min
Aug 2, 5:51 PM EDTSpecial Weather StatementJKLKnox, Whitley24 min
Aug 2, 6:00 PM EDTAreal Flood AdvisoryJKLMcCreary, Whitley2 hr
Aug 2, 6:16 PM EDTSpecial Weather StatementJKLKnox, Whitley29 min
Aug 2, 6:53 PM EDTSpecial Weather StatementJKLMenifee37 min
Aug 2, 7:23 PM EDTSpecial Weather StatementJKLMorgan37 min
Aug 2, 7:29 PM EDTSpecial Weather StatementJKLEstill31 min
Aug 2, 7:34 PM EDTSpecial Weather StatementJKLPulaski41 min
Aug 2, 7:41 PM EDTSpecial Weather StatementJKLJackson, Rockcastle34 min
Aug 2, 7:56 PM EDTSpecial Weather StatementJKLEstill, Powell34 min

Nearby

Flash Flood Warnings in Kentucky, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.